# SDR DALA2014103005842

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 38,349 hours, 16,412 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M CHECK, A FUEL LEAK WAS FOUND IN THE RT WING DRY BAY BARRIER PANEL. REPAIRED IAW ER/A 508344-14, REV A.
